# SDR A6WA201040341

- Difficulty date: May 5, 2010
- Submitted: May 21, 2010
- Operation: Air carrier
- Aircraft: N469AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7917
- Aircraft time: 14,682 hours, 13,938 cycles
- Engine: Ge CF343B1
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Check Valve
- Condition: Leaking
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LT ENG LOW OIL PRESSURE MASTER 1 INFLT, OIL PRESS FLUX BETWEEN 35-40 PERCENT PSI, FOLLOWED QRH OIL TEMP NORMAL RANGE, ENG KEPT IDLE DURING DIVERSION APPROX 15 MINUTES OPERATION.  REMOVED OIL REPLENISHMENT CHECK VALVE IAW AMM 79-12-13, OPS & LEAK CHECK GOOD, RAN ENGINE FOR 30 MINUTES, CHECKED OIL AT ENGINE TANK, NO OIL ADDED.
